# SDR ASAA0480194

- Difficulty date: March 25, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Part number: 5961568
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND TAILCONE EMERGENCY SLIDE FAILED TO DEPLOY DURING SLIDE DEPLOYMENT TEST PER WORK CARD 28625000.  THE FAILURE WAS ATTRIBUTED NOT TO THE SLIDE ASSEMBLY, BUT TO A BROKEN TAILCONE JETTISON AND HOISTING CONTROL CAM.  THE CAM WAS REPLACED, BUT THE DEPLOYMENT TEST WAS DEFERRED TO THE NEXT MD-80 AIRCRAFT IN CHECK.  (M)
